A unified approach to fundamental theorems of approximation by sequences of linear operators and their dual versions

Ries, Sigmar and Stens, Rudolf L.: A unified approach to fundamental theorems of approximation by sequences of linear operators and their dual versions. In: Acta scientiarum mathematicarum, (47) 1-2. pp. 147-167. (1984)

[img]
Preview
Cikk, tanulmány, mű
math_047_fasc_001_002_147-167.pdf

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1984
Volume: 47
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 147-167
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 166-167.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14967

Actions (login required)

View Item View Item